Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

greghicks

Members
  • Content count

    7
  • Joined

  • Last visited

Community Reputation

1 Neutral

About greghicks

  • Rank
    Newbie

Profile Information

  • Gender

Recent Profile Visitors

74 profile views
  1. How to Combat Nausea from Carbidopa/Levodopa

    deglycyrrhizinated licorice (DGL) has worked very well for me. It taste like a sweet tart candy , as I am not a fan of Licorice. I also take C/L 25-100 six times per. day with plenty of water 30 mins. before eating if possible . Greg
  2. Numbness in foot

    Dr. Okun I seem to have a mix of all the above. The Sinemet helps me manage the burning/tingling in both feet/legs. I have similar sensations and relief in my arms/shoulders but my legs far worse . My Chiropractor wants to use a decompression therapy machine to determine if my problems are structural or metabolic . This would take 10 to 20 treatments. Are you a fan of this type of therapy or have another idea ? I sincerely thank you.
  3. biking

    https://tadpolerider2.wordpress.com/trike-prices/ My trike is one of the decisions I have made in living with PD. It is comfortable - like sitting in an easy chair so I can rest/relax at will. I can get some cardio work that I could not get any other way. I can visit with the neighbors and have made many new friends , that is also important. The exercise is good for my mind and body , plus I love having my mobility back. Attached is a link to a ton of info. I like to think I am the coolest old man in neighborhood.
  4. acid stomach

    Hello , After 8 months of Sinemet 5 times per day it still gives me the feeling of an acidic stomach. I am looking for something like coconut oil or aloe juice that I could have with each dose to combat this feeling of indigestion. My condition is minor but I do not want it to become a real problem. I tried Carbidopa early on and it did not make difference.. Adding another drug would be my least favorite choice. Thank You from the top of my stomach . Greg
  5. New member suffering with Apathy

    Stay grateful , things could be a lot worse. Your attitude will be your choice and your attitude will determine weather you attract or deflect other people. Let your light shine when ever you get the chance. Having Parkinson's makes it difficult to make new friends but being grateful is best way to make the world around you a brighter place. I try to shine my light on love & peace. It is not easy but this brings me a true joy with a feeling purpose. Take some deep breaths and have a glass of water . Your brain needs oxygen and the water will help it get there. Greg
  6. new to carb/levo & tight muscles

    Dr. Okun, The carbo/levo does not seem to have a on or off effect and it is difficult to understand. How can I best determine if this is the right approach for me? Thank you, Greg
  7. Dear Dr. Okun: I started carb/leva 25-100 just four months ago. For the past two months I have had cramping and tight muscles in my feet and legs making it very difficult to walk. We cut my dosage from 10 per day to 6.5 per day but have not seen any improvement. Should we change the dosage ? Could this difficulty be coming from the medication? And should I think about adding something like baclofen for some relief? Thank you, Greg
×